# SDR ABXA9800202

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 99582208
- Condition: Cracked
- Location: Rt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STIFFENER CRACKED ON NR 2 PYLON WHERE THROTTLE CABLE PASSES THROUGH OUTBOARD SIDE OF PYLON.  REPLACED STIFFENER IAW DACO DWG 9958220 AND DC9 SRM 51-30-2.
